# SDR 9710111158

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT 1,400 FEET DURING TAKEOFF, THE NR 2 ENGINE COMPRESSOR STALLED TWICE WITH EGT MOMENTARILY REACHING 900C ON BOTH OCCASIONS.  NO OTHER ABNORMAL INDICATIONS.  MAINTENANCE CONTROL RECOMMENDED DIVERSION TO BOS FOR MAINTENANCE.  INSPECTION FOUND COMPRESSOR BLADE PIECES IN THE 3.5 BLEED VALVE.  AIRCRAFT WAS FERRIED TO MSP.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
